Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey guys, I have some questions :) ! *I'm on a low dose (20-40 mg) and I have been on accutane for about 4-5 months. Didn't have cystic acne but a lot of pimples that left acne marks on my face and back, and they wouldn't go away with any other treatment.. 
1: Have any of you tried anything that could remove or just reduce red marks/hyperpigmentation while ON accutane? 
:) 

2: my skin tend to blush up and get red, especially my nose and cheeks which make my acne marks look worse, I have started using a gentle moisturizer without perfume, parabens etc, but my face is still red and blushing when I have applied it, does it fade after a longer time using moisturizer or :) ?

3: I still have some whiteheads on my right cheeks which wont go away and some blackheads on my nose, and few small pimples on face and back, is this normal that they wont go away after so long? :)  I see people that get such a clean skin without redness, pimples etc. but my face is just red, filled with acne marks etc :/ 
This pictures is about 2 months old, It's not as bad now, but it gives you an idea how my skin is :) 

11949655_1829559127270561_607536955_n.jpg

Share this post


Link to post
Share on other sites

Hej, no, I live in Denmark and here is not much sun doing this time of the year :3 I can't remember if I had when I took this picture, but right now there is not much sun :)

Share this post


Link to post
Share on other sites

that was my best guess. I think moisturizer will help, cerave products was the best I've used. How long does the dermatologist plan on keeping you on accutane? Btw, How cold is it out there?

Share this post


Link to post
Share on other sites

Thanks for the answers :) !
1. I can't remember how many months but about 10 I think :) and the weather is quite cold here, rainy and cloudy right now but hopefully snow later :D 
2. I can't use BHA/AHA while on accutane, even though I have some, because it will irritate the skin because of accutane :) Doctors etc. don't recommend it :) The moisturizer I use know also contains aloe vera, vitamin e etc. :) 
 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×